Open Access
Translator Disclaimer
1996 On the number of positive solutions for nonhomogeneous semilinear elliptic problem
Daomin Cao, J. Chabrowski
Adv. Differential Equations 1(5): 753-772 (1996).

Abstract

We prove the existence of $\text{ cat } \Omega +1$ positive solutions of problem (1). If $\text{ cat } \Omega >1$ then we establish the existence of $\text{ cat } \Omega +2$ positive solutions. The proofs are based on the Lusternik-Schnirelman theory of critical points.

Citation

Download Citation

Daomin Cao. J. Chabrowski. "On the number of positive solutions for nonhomogeneous semilinear elliptic problem." Adv. Differential Equations 1 (5) 753 - 772, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0851.35039
MathSciNet: MR1392004

Subjects:
Primary: 35J65
Secondary: 35B05 , 58E15

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.1 • No. 5 • 1996
Back to Top